SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

S. Zhang and T. C. Xia, “Symbolic Computation and New Families of Exact Non-Travelling Wave Solutions of (3 + 1)-Dimensional Kadomstev-Petviashvili Equation,” Applied Mathematics and Computation, Vol. 181, No. 1, 2006, pp. 319-331. doi:10.1016/j.amc.2006.01.033

has been cited by the following article: